# SDR SWAA2018100925832

- Difficulty date: October 6, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 62,965 hours, 36,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMERGENCY LIGHT INOP AT M1674.  R&R BATTERY PACK PER AMM.
